# SDR TWAA0003925

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CABIN FLOOR SUPPORT Z ANGLE WAS CORRODED AT STA 200, BETWEEN RBL 25 AND RBL 45.  REMOVED CORRODED SUPPORT ANGLE AND FABRICATED NEW ONE FROM TWA PN 56-1360 EXTRUDED ANGLE.  TREATED PER SRM 51-10-3 AND INSTALLED.
